MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE T10 AO FITTING; PLATE, FIXATION, BONE

STRYKER GMBH SCREWDRIVER BLADE T10 AO FITTING; PLATE, FIXATION, BONE
Model Number 703713
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The device broke off.
 
Event or Problem Description
The device broke off.
 
Additional Manufacturer Narrative
Correction: refer to h6 device code.The reported event could be confirmed, since the device was returned with a broken tip on the screwdriver blade.Visual inspection: returned device confirms that the tip of the screwdriver blade is broken.Breakage surface at screwdriver tip displays rough surface pattern consistent with instant breakage when device is placed under excess load.During manufacturing; functionality test and dimensional inspection were performed according to specifications.During the inspection, all devices met the specifications.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by application of excess load on screw driver blade during procedure.If any further information is provided, the complaint report will be updated.

Brand Name
SCREWDRIVER BLADE T10 AO FITTING
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9703334
Report Number0008031020-2020-00369
Device Sequence Number2825314
Product Code HRS
UDI-Device Identifier04546540687647
UDI-Public04546540687647
Combination Product (Y/N)N
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number703713
Device Catalogue Number703713
Device Lot NumberJ02960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1